# SDR CA141120016

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 157 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Washer
- Part number: 704A33640020
- Condition: Failed
- Location: M/R Mast
- Part time: 292 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY FOR SCHEDULED INSPECTION, FOUND 2 OF THE 4 ROTATING SWASHPLATE DRIVE LINKAGE FRICTION WASHERS SHATTERED.
